MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP SENSICARE; GLOVE,SURG,SENSICARE PI,LF,PF,6.0

MEDLINE INDUSTRIES, LP SENSICARE; GLOVE,SURG,SENSICARE PI,LF,PF,6.0
Catalog Number MSG9060
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As per account, during surgery - surgeon required new gloves - torn as scrub nurse was putting gloves on surgeon.Pack has a bit of blood dried on it.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
As per account, during surgery - surgeon required new gloves - torn as scrub nurse was putting gloves on surgeon.Pack has a bit of blood dried on it.

Brand Name
SENSICARE
Common Device Name
GLOVE,SURG,SENSICARE PI,LF,PF,6.0
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093-2753
MDR Report Key24746872
Report Number1417592-2026-00300
Device Sequence Number9377213
Product Code KGO
UDI-Device Identifier10888277347878
UDI-Public10888277347878
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K193217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG9060
Device Lot Number01-108882773478
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown